# SDR 20000816SH030

- Difficulty date: July 31, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Propeller: Hartzl HC12X207
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB (SN 6757N) AND BOTH BLADES (SN A2545 AND A3412) SCRAP DUE TO CORROSION.  SUBMITTER STATED:  CAUSE DUE TO NEGLECT OVER THE LAST 53 YEARS.  (X)
